MAUDE Adverse Event Report: TELEFLEX MEDICAL RUSCH RUSCH GREENLITE DISP MTL MAC 4; LARYNGOSCOPE, RIGID

TELEFLEX MEDICAL RUSCH RUSCH GREENLITE DISP MTL MAC 4; LARYNGOSCOPE, RIGID
Model Number IPN048387
Medical Device Problem Code Fitting Problem (2183)
Health Effect - Clinical Code Low Oxygen Saturation (2477)
Date of Event 05/30/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.
 
Event or Problem Description
It was reported that: "the blade did not connect properly on the handle heine f22, so there was no light".No patient injury or consequence reported.Patient condition reported as "fine".

Brand Name
RUSCH RUSCH GREENLITE DISP MTL MAC 4
Common Device Name
LARYNGOSCOPE, RIGID
Manufacturer (Section D)
TELEFLEX MEDICAL
athlone
MDR Report Key12054087
Report Number8030121-2021-00022
Device Sequence Number14560087
Product Code CCW
UDI-Device Identifier14026737626088
UDI-Public14026737626088
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date10/01/2025
Device Model NumberIPN048387
Device Catalogue Number004551004
Device Lot Number2011341
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/02/2021
Initial Report FDA Received Date06/23/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1